# SDR AALA201812069016

- Difficulty date: November 9, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 44,344 hours, 31,340 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311278220201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CORROSION FOUND ON FLOORBEAM LOCATED AT FR 12 TO FR 24, BL -Y1292 OF FORWARD GALLEY AREA. REPLACED FLOORBEAM PER 51-72-11 AND DWG D53112812 AND D53110920.
